# SDR DLM88091853

- Difficulty date: November 24, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 48,145 hours, 35,711 cycles
- Engine: Pwa JT8D219
- Engine time: 45,226 hours, 34,000 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RT ENG FAILURE ON T/O CLIMB POWER.  SPD 250 ALT 3000 LOUD BANG- EPR ROLLED BACK- TEMP RISE TO 800- SOME ROTATION UNTIL FUEL SHUT OFF.  NO FIRE INDICATION.  RTN TO FLL.  AT GATE MTC FOUND TURBINE FAILURE.  METAL IN TAILPIPE.  WILL REQUIRE ENGINE CHANGE.  REPLACED NR 2 ENG PER TRNAS 9T102AD.
